Arinac Suspension 120ml
|Manufactured By:||Abbott Laboratories (Pakistan) Ltd.|
|Marketed By:||Abbott Laboratories (Pakistan) Ltd.|
|Availability:||Subject to Stock Availability|
|Delivery Time:||Within 24 To 72 Hours On Order Confirmation|
Arinac Suspension 120ml is manufactured by Searle Pakistan Ltd. It falls under the category of Cold & Cough.Arinac Suspension 120ml is available at Next Health. Next Health offers delivery of Arinac Suspension 120ml in Lahore, Karachi, Islamabad, Peshawar and also across other cities in minimum time. Arinac Forte is a combination of two formulas, i.e., Ibuprofen and pseudoephedrine, to treat common cold symptoms. Abbott laboratories market this medicine. This medicine prevents and provides relief from symptoms like blocked nose, runny nose, sneezing, watery eyes, fever, and sneezing. This medicine is used to prevent and reduce the pain or inflammation caused by many conditions such as toothache, back pain, arthritis, headache, menstrual cramps, or any other minor injury. Ingredients Arinac Suspension are Ibuprofen 100mg and Pseudoephedrine Hydrochloride 15mg per 5ml. Arinac Suspension is indicated for relief of symptoms of cold, fever and flu. Arinac Suspension 120ml comes in a pack containing 120ml suspension. This medicine is used to prevent and reduce the pain or inflammation caused by many conditions such as toothache, back pain, arthritis, headache, menstrual cramps, or any other minor injury. Precautions This medicine may cause intestinal bleeding.\ Don’t intake this medicine more than recommended\ If you are pregnant, please discuss with your doctor before intaking this medicine.\ Don’t use this medicine if you recently had a heart bypass surgery.\ Take precautions before taking this medicine if you ever have heart disease, high cholesterol, high blood pressure, diabetes, history related to heart attack, stroke, any history of stomach ulcers or bleeding, or a blood clot.